Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Classifying spaces and infinite symmetric products


Author: M. C. McCord
Journal: Trans. Amer. Math. Soc. 146 (1969), 273-298
MSC: Primary 55.30
DOI: https://doi.org/10.1090/S0002-9947-1969-0251719-4
MathSciNet review: 0251719
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0251719-4
Article copyright: © Copyright 1969 American Mathematical Society